# SDR V0XD201403080001

- Difficulty date: March 8, 2014
- Submitted: March 8, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 28,695 hours, 20,963 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: TMS6034289
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT FS 1036, LBL 27 CORRODED.  CUT OUT CORRODED SECTION OF FLOOR BEAM. INSTALLED NEW PART IAW REO 670-53-00-029 REV A, CRJ 700 AMM 20-70-00, CRJ 700, SRM 51-24-36, 51-40-11, 51-21-11, 51-25-06 & 51-25-16.
